Regular fractional iterations.

Marek Cezary Zdun

Aequationes mathematicae (1985)

  • Volume: 28, page 73-79
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Zdun, Marek Cezary. "Regular fractional iterations.." Aequationes mathematicae 28 (1985): 73-79. <>.

author = {Zdun, Marek Cezary},
journal = {Aequationes mathematicae},
keywords = {regular fractional iterations; regular iteration semigroups},
pages = {73-79},
title = {Regular fractional iterations.},
url = {},
volume = {28},
year = {1985},

AU - Zdun, Marek Cezary
TI - Regular fractional iterations.
JO - Aequationes mathematicae
PY - 1985
VL - 28
SP - 73
EP - 79
KW - regular fractional iterations; regular iteration semigroups
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.